Paceross 650mg tablet

17.95

1.79/Tablet(10 tablets in 1 strip)

ADD TO CART

Manufacture : Emami Frank Ross Ltd

Composition: Paracetamol (650mg)
Potentially unsafe with : Alcohol

Fundamentally used for : Fever, Headache, Pain during menstruation

Delivery

Check estimated delivery time

Substitutes Drugs for Paceross 650mg Tablet (With Same Composition)